# SDR SWAA2013022513064

- Difficulty date: February 19, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6546577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED ON EXHAUST DUCT MUFFLER CUTOUT OF APU RIGHT SIDE.  REPLACED PLATE IAW SRM AND DRAWING.
